advertisement
Question
Posted by: a | 2010/05/27

The Pill &  Libido (Vaginal discomfart)

Good day doc,

I am on Yasmin as this is the only pill that does not have side effect such as gaining weight, mood changes etc.

My question is however. I do not have any libido, as I experience vaginal dryness and I fear intercourse. My GP told me that this is due to the hormonal balances due to the pill. We have used KY but the problem is still remaining. The "  inside"  of my vagina is SO dry and tender, making Sex imposible to enjoy!

Is there any help or medication or alternative to Yasmin that I can use?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most pills will have the same effect but you can try differnt ones if you like. If you use enough Ky jelly there shouldn't be any dryness.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/05/27

Most pills will have the same effect but you can try differnt ones if you like. If you use enough Ky jelly there shouldn't be any dryness.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement